# SDR SWIA202161226

- Difficulty date: July 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH OUTBOARD FLAP, OUTBOARD HINGE BOX, WS264.00 FOWARD HINGE FITTING HAS 3 BOLTS AND 1 SCREW CORRODED (MARKED)    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED THE CORRODED HARDWARE FOR THE L/H WING OUTBOARD FLAP HINGE BOX SUPPORT FITTING AT WS264.00 REF CRJ 700 AMM 57-54-02-400-808-A01.  NO LEAKS NOTED.  COMPLIED WITH SKYWEST TASK 28-900-1000-SKY.
